# SDR SWAA2022021191105

- Difficulty date: March 13, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,258 hours, 21,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; FWD AND AFT TIE DOWN PLATES ARE CRACKED AND BROKEN / RECEIVED NEW AFT CARGO BAY FWD AND AFT TIE DOWN PLATES ON PO # 677304 & 677299
